It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


A few questions.
May 4, 2004
my daughter has been on strattera for about 4 weeks now. 25mg. she was taking it at night for the first three weeks. after about 2 weeks on the meds it seemed like it had worn off or stopped working. we have since then switched to taking it in the morning. she is still quite hyper at home after school. she gets home at 4pm. she had two bad days in school last monday and tuesday. i switched her to a.m. on wednesday morning. so far the school hasn't said anything about her behavior since the switch. she still gets tummy aches everyday and i have noticed her crying a lot more, mostly when she doesn't get her way. she cried this morning at the school bus stop when she forgot something at home and couldn't go back and get it. the other girls her age wanted to talk to her and she ran away to be by herself and cry or pout. she has been having an "attitude" with a lot of people lately too (the kids in the neiborhood as well as myself and my husband.)

do you all think that this med has stopped working? or do you think that she needs a higher dose? she is 6 and weighs 51 lbs. what about stimulants? i have been hesitant to try them due to a lot of people saying it causes tics and the amphetamine comparison. this scares me.

what about the people who have their kids or themselves are taking strattera and a stimulant together? how does that work??

thanx everyone for your input in advance.





All times are GMT -7. The time now is 08:23 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!